# SDR ASAA2019051029323

- Difficulty date: May 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,833 hours, 14,137 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING EEC BITE TEST NR 1 ENG MSG 73-11071 FUEL FILTER SIGNALS DISAGREE. LONG TIME FAULT. GROUNDED - YES. PERFORMED NR 1 ENGINE EEC BITE TEST REF T/C 78273000 NO FAULTS FOUND. THIS CLEARS PLT.
